Drift-Alfvé n vortices

Shukla, P. K. ; Yu, M. Y. ; Varma, R. K. (1985) Drift-Alfvé n vortices Physics of Fluids, 28 (6). pp. 1719-1721. ISSN 0031-9171

Full text not available from this repository.

Official URL: http://pof.aip.org/resource/1/pfldas/v28/i6/p1719_...

Related URL: http://dx.doi.org/10.1063/1.864964


The solitary vortex solution is shown to exist for the set of nonlinear equations describing low-frequency fluid motion in a magnetized plasma.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Nonlinear Problems; Drift Instability; Inhomogeneous Plasma; Alfven Waves; Magnetization; Plasma Waves; Solitons; Gravitational Fields
ID Code:58354
Deposited On:31 Aug 2011 06:14
Last Modified:31 Aug 2011 06:14

Repository Staff Only: item control page